# SDR USAA20110311BB015

- Difficulty date: March 9, 2011
- Submitted: March 11, 2011
- Operation: Air carrier
- Aircraft: N249AU
- Make and model: Boeing 767201
- Aircraft serial: 23901
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 101651303
- Condition: Out Of Position
- Location: L1 Door
- Part time: 78,044 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT  FLT 801  GIG TO CLT.  THE L1 SLIDE PACK FELL OUT OF THE DOOR UPON DOOR OPENING.  MAINTENANCE REMOVED AND REPLACED THE L1 DOOR SLIDE ASSEMBLY.
